MAUDE Adverse Event Report: ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, ROD, CARBON/PEEK, CURVED, Ø 6.0 R450 <-> 200 MM

ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, ROD, CARBON/PEEK, CURVED, Ø 6.0 R450 <-> 200 MM
Catalog Number 16-60-24520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information regarding a potential cause has been received from the health professional.The broken rods cannot be investigated because they were discarded at the hospital.Analysis of the relevant production records did not identify any anomalies that could be a cause of the event.Investigation of historical adverse event data determined that icotec has become aware of two similar events with these devices to date.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.Data relating to manufacturing date is not on the label as udi-pi.
 
Event or Problem Description
A patient was implanted with an icotec pedicle screw system ((b)(6) 2025).Post-surgery two pedicle rods break (exact date not reported).X-ray imaging indicates that anterior column support was not present or only very marginal.A revision surgery was performed and implants were replaced ((b)(6) 2026).Additional level of screws and a corpectomy cage were placed.

Brand Name
VADER® PEDICLE SYSTEM
Common Device Name
VADER® PEDICLE SYSTEM, ROD, CARBON/PEEK, CURVED, Ø 6.0 R450 <-> 200 MM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key24532091
Report Number3006493760-2026-00002
Device Sequence Number8972044
Product Code NKB
UDI-Device Identifier07640172551905
UDI-Public07640172551905
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K242900
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number16-60-24520
Device Lot Number22/01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown